Jump to content

Search the Community

Showing results for tags 'effexor ex'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I was on 225 Effexor for 15 years. Wanted off because I sweat profusely on it. Doctor weaned me way too fast which neither he nor I knew at the time. When I got down to 37.5 and started to feel sick, he put me on 40 mgs. of Cymbalta for two weeks, then 20 mgs. for two weeks then told me to take one every other day. After 2 days i had horrible withdrawal symptoms. He put me back on 40 mgs. for 2 weeks. Did not help. He then tried a Prozac bridge. Didn’t work. I went off of Cymbalta and Prozac and he put me back on 37.5 Effexor trying to get me stabilized. It has been almost a month and I have not stabilized yet. Feel so awful everyday. Terrible Indigestion and tingling in my arms legs hands and feet and I feel nauseous and I have a slight headache. I don’t know what to do. Do you have any advice please. Thank youIndigestion and tingling in my arms legs hands and feet and I feel nauseous and I have a slight headache. I don’t know what to do. Do you have any advice please. Thank you
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy